I have severe RA which is basically uncontrolled. I take methotrexate and prednisone. I have had two recent UTI or bladder issues which triggered a severe RA flare of almost every joint in my body. The UTI symptoms are frequency, urgency, irritation feeling and strong spasms in the bladder and urethra. I have seen my primary dr who treated the UTI with antibiotics and antispasmodics and I have set up an appt with my rheumatologist about this, just wanting to get other input.
I am limited to medications I can take for my RA because I am allergic to aspirin and I was diagnosed with lung cancer last year so I cannot take the biologics.
Sorry to read of your problem. I would suggest you see a urologist or a urogynecologist for evaluation and treatment. Either one should be able to work you up and determine appropriate treatments. If you are having recurrent urinary tract infection, often antibiotic suppression is given. If your symptoms are not related to an actual infection, but instead the result of an over active bladder, this condition and also be treated. J. Kyle Mathews, MD
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.